Variational Inference of Linear Regression with Nonzero Prior Means Article Proceedings Paper

Dong, Zijian, Wang, Zhongming. (2016). Variational Inference of Linear Regression with Nonzero Prior Means . COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 45(7), 2241-2248. 10.1080/03610918.2014.895835



International Collaboration

cited authors

  • Dong, Zijian; Wang, Zhongming

fiu authors

publication date

  • 2016

Digital Object Identifier (DOI)

start page

  • 2241

end page

  • 2248

volume

  • 45

issue

  • 7

research area